Display Settings:

Format

Send to:

Choose Destination
See comment in PubMed Commons below
Psychopathology. 1991;24(6):375-80.

Tilt aftereffect reveals early visual processing deficits in Parkinson's disease and in chronic schizophrenic patients on depot neuroleptic.

Author information

  • 1Department of Psychology, University of Bristol, UK.

Abstract

Previous studies suggest that the tilt aftereffect (TAE) may be used to indicate the site of dopaminergic abnormalities in the human visual system. In this study we investigated the TAE in patients with Parkinson's disease, and in chronic schizophrenic patients receiving depot injections of neuroleptic. The results suggest that the retina may be abnormal in both groups of patients, and that schizophrenic patients may also have cortical changes. The results are discussed in terms of the clinical implications of these visual changes.

PMID:
1685795
[PubMed - indexed for MEDLINE]
PubMed Commons home

PubMed Commons

0 comments
How to join PubMed Commons

    Supplemental Content

    Loading ...
    Write to the Help Desk